# SDR ASAA2025110463110

- Difficulty date: November 4, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 76,820 hours, 40,807 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3232
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON BELLY SKIN AT STATION 400. GROUNDED - YES. (RESOLVED ON W/O: 2071370 TASKCARD: N/R-00026 ) ACCOMPLISHED REPAIR IAW EA 700-53EA-29631.
